# SDR 09212005B

- Difficulty date: September 19, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT EXTERIOR HANDLE NOT FLUSHED.  RIGGED DOOR HANDLE.
